# SDR TRAX200700250

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,051 hours, 4,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOP.
